# SDR 29GA2016052900001

- Difficulty date: May 28, 2016
- Submitted: May 29, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 33,082 hours, 37,918 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ANNUNCIATOR AT F/A STATION FLICKERS IN FLIGHT BUT LIGHT STRIPS DO NOT FLASH.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND FOUND NO FAULT WITH SWITCH AT F/A PANEL.  ALL CHECKS GOOD IAW AMM 33-50-00.
